Welcome to our forum. I am sorry to hear about your concerns.
What form of birth control pill are you on? With most birth control pills a woman takes the pill for 3 weeks in a month and then has a week duration when she does not take the pill. Withdrawal bleeding occurs during this time which appears like a period (although is often lighter). Please could you explain further what you mean by getting your period (withdrawal bleed) twice in one month.
Have you had unprotected sex without taking the pill? You are protected for the seven day period during which you would normally have a withdrawal bleed.
Breakthrough bleeding is also possible when you are on the pill. This is more like spotting.
Having sensitive breasts and some crampy feelings can be symptoms of early pregnancy but they are also symptoms of a number of conditions. The only real way to ascertain that you are pregnant is by having a positive pregnancy test result.
Please post back and let us know the answer to these questions so that we can help to support you further. Is there a reason why you think your birth control pills will not have worked this month?
Hey LJ during 20111 I ws on the 2month injection and then left it in mid august 2012 and because I was having irregular periods the doc put me on the pill bt 2 months after using it I stopped it last year october 2013.and yes since then I had unprotected sex and the last time I had unprotected sex was on the 16th of feb 2014.I bought a test last week saterday and it came out negativve,but the bloated and gassy feeling is stil here and I'm feeling uncomfortable in my abdomen area tnx MC
Originally Posted by ljmarsden
Hey LJ during 20111 I ws on the 2month injection and then left it in mid august 2012 and because I was having irregular periods the doc put me on the pill bt 2 months after using it I stopped it last year october 2013.and yes since then I had unprotected sex and the last time I had unprotected sex was on the 16th of feb 2014.I bought a test last week saterday and it came out negativve,but the bloated and gassy feeling is stil here and I'm feeling uncomfortable in my abdomen area.I'm not sure why I'm gettin my period twice a month because since I left my birth controll( pill) ivbeen getting my period twice a month,I adressed this issue with my docter and apperantly it is normal for my cycle to be irregular I'm reali not feeling well and I need help been feeling like this since last week
Originally Posted by ljmarsden
Thank you for your reply.
So do you typically get your period every two weeks? This is not normal and should be investigated. I would go back to your doctor and you could also ask to be referred to a gynaecologist. Something may have disrupted the hormones that control your periods. Please could I ask how old you are as nearing the menopause can also cause periods to come more frequently? Another reason is thyroid dysfunction. There are also other conditions which can cause frequent periods which a gynaecologist can check.
Please try not to worry but it's best just to get this checked, especially if you are trying to conceive. Some irregular periods can be expected in the first 3 months since coming off the pill but this has been going on for longer than this now.
It would be difficult to say when you are ovulating with such frequent periods. Typically, if a woman thinks she may be pregnant and a test shows as negative then it is best to test again a week later as she may have tested too early for the pregnancy hormone to show up.
In light if your frequent periods and you saying you are really not feeling well please go back to your doctor or another doctor. A doctor can also always organise a pregnancy blood test which can show up a pregnancy earlier than a urine blood test.